# SDR SWIA2019122747430

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6003106827
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING AT FS460.00 LBL27 INBOARD CASTING IS CRACKED AT FWD CORNER.   REMOVED FLOOR SUPPORT FITTING AT FS460.00 LBL27 INBOARD CASTING IAW SRM.  LOCATED, DRILLED EXISTING FASTENER HOLES TO REPLACEMENT SUPPORT FITTING  IAW SRM.  INSTALLED A NEW FLOOR SUPPORT FITTING IAW SRM.
